Advertisement

Transformation Groups

, Volume 20, Issue 4, pp 953–967 | Cite as

THE DEGREES OF A SYSTEM OF PARAMETERS OF THE RING OF INVARIANTS OF A BINARY FORM

  • ANDRIES E. BROUWER
  • JAN DRAISMAEmail author
  • MIHAELA POPOVICIU
Open Access
Article
  • 236 Downloads

Abstract

We consider the degrees of the elements of a homogeneous system of parameters for the ring of invariants of a binary form, give a divisibility condition, and a complete classification for forms of degree at most 8.

Keywords

Binary Form Degree Sequence Basic Invariant Invariant Ring Element Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

References

  1. [1]
    A. E. Brouwer, M. Popoviciu, The invariants of the binary nonic, J. Symb. Comp. 45 (2010), 709-720.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    A. E. Brouwer, M. Popoviciu, The invariants of the binary decimic, J. Symb. Comp. 45 (2010), 837-843.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    J. Dixmier, Série de Poincaré et systémes de paramétres pour les invariants des formes binaires de degré 7, Bull. SMF 110 (1982), 303-318.zbMATHMathSciNetGoogle Scholar
  4. [4]
    J. Dixmier, Quelques résultats et conjectures concernant les séries de Poincaré des invariants de formes binaires, in: Séminaire d'algébre Paul Dubreil et Marie-Paule Malliavin 1983-1984, Lecture Notes in Mathematics, Vol. 1146, Springer-Verlag, Berlin, 1985, pp. 127-160.Google Scholar
  5. [5]
    A. von Gall, Das vollständige Formensystem der binären Form 7ter Ordnung, Math. Ann. 31 (1888), 318-336.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    D. Hilbert,Über die vollen Invariantensysteme, Math. Ann. 42 (1893), 313-373.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    D. Mumford, J. Fogarty, F. Kirwan, Geometric Invariant Theory, 3rd enl. ed., Springer-Verlag, Berlin, 1993.zbMATHGoogle Scholar
  8. [8]
    P. J. Olver, Classical Invariant Theory, London Mathematical Society Student Texts, Vol. 44, Cambridge University Press, Cambridge, 1999.CrossRefGoogle Scholar
  9. [9]
    I. Schur, Vorlesungen über Invariantentheorie, Die Grundlehren der mathematischen Wissenschaften, Band 143, Springer-Verlag, Berlin, 1968.Google Scholar
  10. [10]
    T. Shioda, On the graded ring of invariants of binary octavics, Amer. J. Math. 89 (1967), 1022-1046.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© The Author(s) 2015

Authors and Affiliations

  • ANDRIES E. BROUWER
    • 1
  • JAN DRAISMA
    • 1
    Email author
  • MIHAELA POPOVICIU
    • 1
  1. 1.Department of Mathematics and Computer ScienceTechnische Universiteit EindhovenEindhovenThe Netherlands

Personalised recommendations